# SDR F3LA200300139

- Difficulty date: September 20, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N315FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25159
- Aircraft time: 33,551 hours, 17,570 cycles
- Engine: Ge CFM56*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED LAVATORY MOUNT AT STA. 947.5, RBL 25, CORRODED.  REPLACED MOUNT IAW SRM 51-10-02 AND 51-40-02.
